RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1893–1900 (Mi de8868)  

This article is cited in 12 scientific papers (total in 13 papers)

Partial Differential Equations

On duality in linear problems of control and observation

F. P. Vasil'ev

Moscow

Full text: PDF file (1403 kB)

English version:
Differential Equations, 1995, 31:11, 1861–1868

Bibliographic databases:
UDC: 517.977.1:517.956.3
Received: 30.06.1995

Citation: F. P. Vasil'ev, “On duality in linear problems of control and observation”, Differ. Uravn., 31:11 (1995), 1893–1900; Differ. Equ., 31:11 (1995), 1861–1868

Citation in format AMSBIB
\Bibitem{Vas95}
\by F.~P.~Vasil'ev
\paper On duality in linear problems of control and observation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1893--1900
\mathnet{http://mi.mathnet.ru/de8868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434892}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1861--1868


Linking options:
  • http://mi.mathnet.ru/eng/de8868
  • http://mi.mathnet.ru/eng/de/v31/i11/p1893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Potapov, “Strong convergence of difference approximations for problems of boundary control and observation for the wave equation”, Comput. Math. Math. Phys., 38:3 (1998), 373–383  mathnet  mathscinet  zmath
    2. V. A. Il'in, E. I. Moiseev, “Optimization of boundary controls of string vibrations”, Russian Math. Surveys, 60:6 (2005), 1093–1119  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. M. Potapov, “Approximate solution to boundary control and observation problems for the equation describing transverse vibrations of a bar”, Comput. Math. Math. Phys., 45:6 (2005), 978–994  mathnet  mathscinet  zmath
    4. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
    5. A. Kh. Attaev, “Nagruzhennoe volnovoe uravnenie s granichnym upravleniem na dvukh kontsakh”, Trudy Tretei Vserossiiskoi nauchnoi konferentsii (29–31 maya 2006 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2006, 54–56  mathnet
    6. N. Yu. Satimov, M. Tukhtasinov, “Game problems on a fixed interval in controlled first-order evolution equations”, Math. Notes, 80:4 (2006), 578–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. M. M. Potapov, “Finite-difference approximation of dirichlet observation problems for weak solutions to the wave equation subject to Robin boundary conditions”, Comput. Math. Math. Phys., 47:8 (2007), 1268–1284  mathnet  crossref  mathscinet  elib  elib
    8. E. I. Moiseev, A. A. Kholomeeva, “Optimal boundary control by displacement at one end of a string under a given elastic force at the other end”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S153–S160  mathnet  crossref  isi  elib
    9. K. R. Aida-zade, D. A. Asadova, “Study of transients in oil pipelines”, Autom. Remote Control, 72:12 (2011), 2563–2577  mathnet  crossref  zmath  isi
    10. Andrey V. Chernov, “On Volterra functional operator games on a given set”, Autom. Remote Control, 75:4 (2014), 787–803  mathnet  crossref  isi  elib
    11. A. V. Chernov, “Sufficient conditions for the controllability of nonlinear distributed systems”, Comput. Math. Math. Phys., 52:8 (2012), 1115–1127  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
    12. A. V. Chernov, “Ob $\varepsilon$-ravnovesii v beskoalitsionnykh funktsionalno-operatornykh igrakh so mnogimi uchastnikami”, Tr. IMM UrO RAN, 19, no. 1, 2013, 316–328  mathnet  mathscinet  elib
    13. A. V. Chernov, “Ob upravlyaemosti nelineinykh raspredelennykh sistem na mnozhestve konechnomernykh approksimatsii upravleniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 83–98  mathnet
  • Number of views:
    This page:76
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019